# SDR UPS04441935

- Difficulty date: January 24, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D - BS 2150 RBL 108 FLOOR SUPPORT FOUND CORRODED.  FLOOR SUPPORT REPAIRED AS PER SRM 51-40-04 FIG 2.  CORROSION BLEND OUT 0.030 X 1 X 2 INCH, EXCEED SRM LIMIT.
